# SDR 2004UALA00826

- Difficulty date: August 30, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 53,796 hours, 8,813 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UPPER INTERIOR EMERGENCY LIGHT IS INOP.  SUPPLEMENTAL DATA UPDATE, REMOVED AND REPLACED BATTERY PACK M739.
